ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Identification of Initial Taylor-Maclaurin Coefficients for Generalized Subclasses of Bi-Univalent Functions

Journal: Sahand Communications in Mathematical Analysis (Vol.11, No. 1)

Publication Date:

Authors : ;

Page : 133-143

Keywords : Analytic functions; Univalent functions; Bi-univalent functions; Taylor-Maclaurin series; Koebe function; Starlike and convex functions; Coefficient bounds; Polylogarithm functions;

Source : Download Find it from : Google Scholarexternal


In the present work, the author determines some coefficient bounds for functions in a new class of analytic and bi-univalent functions, which are introduced by using of polylogarithmic functions. The presented results in this paper one the generalization of the recent works of Srivastava et al. [26], Frasin and Aouf [13] and Siregar and Darus [25].

Last modified: 2019-04-28 14:06:53